# SDR FDEA202010052571

- Difficulty date: October 5, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327032200300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 262AH IN PASSENGER CABIN (1 EA) MANUFACTURED FLOOR PANEL 262AH IN PASSENGER CABIN, AS PER DRAWING SRZ-25-005 REV R AUG 22 2019.  MARKED NEW FLOOR PANEL WITH P/N: A30B5327032200300 FX, AS PER GMM 7-0-1001 FOR TRACEABILITY MATERIAL P/O :2020-1615771001.
